Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Porous Media
Импакт фактор: 1.49 5-летний Импакт фактор: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Печать: 1091-028X
ISSN Онлайн: 1934-0508

Выпуски:
Том 22, 2019 Том 21, 2018 Том 20, 2017 Том 19, 2016 Том 18, 2015 Том 17, 2014 Том 16, 2013 Том 15, 2012 Том 14, 2011 Том 13, 2010 Том 12, 2009 Том 11, 2008 Том 10, 2007 Том 9, 2006 Том 8, 2005 Том 7, 2004 Том 6, 2003 Том 5, 2002 Том 4, 2001 Том 3, 2000 Том 2, 1999 Том 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v18.i1.60
pages 71-78

FLOW OF A JEFFREY FLUID THROUGH A POROUS MEDIUM IN NARROW TUBES

Nallapu Santhosh
Department of Mathematics, National Institute of Technology, Warangal, India
G Radhakrishnamacharya
Ali J. Chamkha
Department of Mechanical Engineering, Prince Sultan Endowment for Energy and Environment, Prince Mohammad Bin Fahd University, Al-Khobar 31952, Kingdom of Saudi Arabia; RAK Research and Innovation Center, American University of Ras Al Khaimah, United Arab Emirates, 10021

Краткое описание

In this paper, the effects of porous medium on a two-fluid model for the flow of Jeffrey fluid in tubes of small diameters are studied. It is assumed that the core region consists of Jeffrey fluid and Newtonian fluid in the peripheral region. The analytical solutions for velocity, flow flux, effective viscosity, core hematocrit and mean hematocrit have been derived and the effects of various relevant parameters on these flow variables have been studied. It is noticed that the flow exhibits the anomalous Fahraeus-Lindqvist effect.


Articles with similar content:

A Two-Layered Suspension Flow Induced by Peristaltic Waves
International Journal of Fluid Mechanics Research, Vol.35, 2008, issue 3
Amit Medhavi, U. K. Singh
STEADY FLOW OF JOHNSON-SEGALMAN FLUID THROUGH POROUS MEDIUM OVER AN INCLINED PLATE
Journal of Porous Media, Vol.22, 2019, issue 5
Zainal Abdul Aziz, Faisal Rasheed, Shaymaa Mustafa, Fawzia Mansour Elniel, Arifah Bahar
FLOW IN AN ANNULAR CHANNEL FILLED WITH A POROUS MEDIUM OF VARIABLE PERMEABILITY
Journal of Porous Media, Vol.15, 2012, issue 10
Sunil Datta, Vineet Kumar Verma
STOKES FLOW OVER A NON-NEWTONIAN ENCAPSULATED DROP OF ANOTHER LIQUID: EFFECT OF STRESS JUMP
Journal of Porous Media, Vol.20, 2017, issue 9
Bali Ram Gupta, Bharat Raj jaiswal
THE PULSATILE FLOW OF A BURGERS' FLUID AND HEAT TRANSFER THROUGH A POROUS MEDIUM IN A CIRCULAR PIPE
Special Topics & Reviews in Porous Media: An International Journal, Vol.1, 2010, issue 3
Sallam N. Sallam, Marwa M. Hussein, Nabil T. Mohamed El-Dabe, Ahmed A. A. Hassan